Numerical solution of the conformable fractional diffusion equation
- H. Cerdik Yaslan,
Pamukkale University, Department of Mathematics, Denizli, Turkey,
In this paper, a numerical approach for solving space-time fractional diffusion equation with variable coefficients is proposed. The fractional derivatives are described in the conformable sense. The numerical approach is based on shifted Chebyshev polynomials of the second kind. The space-time fractional diffusion equation with variable coefficients is reduced to a system of ordinary differential equations by using the properties of Chebyshev polynomials. The finite difference method is applied to solve this system of equations. Numerical results are provided to verify the accuracy and efficiency of the proposed approach.
Vol. 23 (2022), No. 2, pp. 975-986